# SDR SWAA2016020148454

- Difficulty date: January 31, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 73,629 hours, 60,797 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110035
- Part serial: 94010057
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION & DECLARED EMER AT FL360, CABIN POUNDS PER SQUARE INCH DIFFERENTIAL ROSE TO 8.0, CABIN ALTITUDE NEVER EXCEEDED 7,800 FEET.  REMAINED IN AUTO, ALL OTHER INDICATIONS NORMAL.  R & R OUTFLOW VLV IAW AMM.
